Advanced search
Start date
Betweenand

Positive definite kernels applied to probability and statistics: MMD, HSIC and point process

Grant number: 22/00008-0
Support Opportunities:Scholarships in Brazil - Young Researchers
Effective date (Start): January 01, 2022
Effective date (End): December 31, 2023
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Jean Carlo Guella
Grantee:Jean Carlo Guella
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:21/04226-0 - Positive definite kernels applied to probability and statistics: MMD, HSIC and point process, AP.JP
News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GUELLA, JEAN CARLO. Generalization of the HSIC and distance covariance using PDI kernels. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, v. 17, n. 4, p. 53-pg., . (21/04226-0, 22/00008-0)

Please report errors in scientific publications list using this form.